Global Existence and Decay Rate of Smooth Solutions for Full System of Partial Differential Equations for Three-Dimensional Compressible Magnetohydrodynamic Flows
Mohamed Ahmed Abdallah,
Zhong Tan and
Devendra Kumar
Abstract and Applied Analysis, 2023, vol. 2023, 1-15
Abstract:
We focus on the global existence and Lp−Lq rates of convergence for the compressible magnetohydrodynamic equations in R3. We prove the global existence of smooth solutions using the standard energy method under the condition that the initial data are close to a constant equilibrium state in H3. Rates of convergence for the solution in Lq norm with 2≤q≤6 and its first- and second-order derivatives in L2 norm are obtained, if the initial data belong to Lp with 1≤p≤65.
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2023/5638523.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2023/5638523.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5638523
DOI: 10.1155/2023/5638523
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().